# SDR 07FDEA00924

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,148 hours, 17,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53974003236
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OLD MISDRILLED HOLE IN THE CLIP AT C68 LT, P42-P43, CLIP SHOWN IN SRM 553-17-13/FIG.9/SH.13/ITEM420.  REPAIR PERFORMED BY REPLACEMENT OF AFFECTED STRUCTURE COMPONENT IAW SRM 51-72-10.
